# SDR AALA20090401TUL04

- Difficulty date: March 23, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 55,498 hours, 28,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DDK32001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 1L CRACKED AT STATION 160.  REPLACED LONGERON PER SRM 53-02-00 FIGURE 8.
